Alert archive / Colorado / Red Flag Warnings in 2010

Red Flag Warning 25, NWS Pueblo, CO

May 28, 20105 counties in Colorado

NWS Pueblo, CO issued this red flag warning at May 28, 2010, 2:20 PM MDT for 5 counties in Colorado. It took effect at May 29, 2010, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 28, 2010, 2:20 PM MDT (20:20 UTC)
In effect from
May 29, 2010, 12:00 PM MDT
Expired
May 29, 2010, 8:00 PM MDT
In force
8 hr
Issued by
NWS Pueblo, CO

Counties Alamosa County, CO, Conejos County, CO, Costilla County, CO, Rio Grande County, CO, Saguache County, CO

The radar

The Pueblo radar (KPUX), 190 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 8.3 hours before the alert went out and 279 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2010-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2010-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 300 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
5059 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
300 m²/s²
0-3 km storm-relative helicity
491 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

580 
WWUS85 KPUB 282020
RFWPUB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
220 PM MDT FRI MAY 28 2010

...A RED FLAG WARNING IS IN EFFECT FOR FIRE WEATHER ZONE 224...
WHICH INCLUDES THE SAN LUIS VALLEY...UNTIL 7 PM TODAY...FOR GUSTY
WINDS...LOW HUMIDITY...AND DRY FUELS...

...A RED FLAG WARNING IS IN EFFECT FOR FIRE WEATHER ZONE
224...WHICH INCLUDES THE SAN LUIS VALLEY...FROM NOON UNTIL 8 PM
SATURDAY...FOR GUSTY WINDS...LOW HUMIDITY AND DRY FUELS...

.THE NATIONAL WEATHER SERVICE IN PUEBLO...IN COORDINATION WITH
AREA LAND MANAGEMENT AGENCIES...HAS CONTINUED THE RED FLAG
WARNING FOR TODAY...FOR THE SAN LUIS VALLEY...AND HAS ISSUED A RED
FLAG WARNING FOR THE SAN LUIS VALLEY ON SATURDAY. GUSTY WINDS AND LOW
HUMIDITIES WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS ACROSS
THE SAN LUIS VALLEY THROUGH THIS EVENING...AND THEN AGAIN SATURDAY
AFTERNOON AND EVENING. 

COZ224-291230-
/O.UPG.KPUB.FW.A.0015.100529T1800Z-100530T0100Z/
/O.NEW.KPUB.FW.W.0025.100529T1800Z-100530T0200Z/
/O.CON.KPUB.FW.W.0024.000000T0000Z-100529T0100Z/
SAN LUIS VALLEY-
220 PM MDT FRI MAY 28 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM MDT SATURDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING. 

THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES...
IN COLORADO...224

CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE IN THE SAN LUIS
VALLEY THROUGH THIS EVENING...WITH WINDS GUSTS OF 25 TO 30 MPH AND
LOW HUMIDITIES.

ON SATURDAY THE WINDS WILL AGAIN INCREASE BY THE AFTERNOON...WITH GUSTS
AROUND 30 MPH...AND THE HUMIDITIES WILL DROP BELOW 15 PERCENT.
THESE CONDITIONS COMBINED WITH THE DRY FUELS WILL AGAIN CREATE
CONDITIONS FAVORABLE FOR EXTREME RATES OF FIRE SPREAD AND ERRATIC
FIRE BEHAVIOR WITH ANY FIRE STARTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
4 follow-up statements
303 
WWUS85 KPUB 290206
RFWPUB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
806 PM MDT FRI MAY 28 2010

...A RED FLAG WARNING IS IN EFFECT FOR FIRE WEATHER ZONE 224...
WHICH INCLUDES THE SAN LUIS VALLEY...FROM NOON UNTIL 8 PM
SATURDAY...FOR GUSTY WINDS...LOW HUMIDITY AND DRY FUELS...

.THE NATIONAL WEATHER SERVICE IN PUEBLO...IN COORDINATION WITH
AREA LAND MANAGEMENT AGENCIES...HAS CONTINUED THE RED FLAG
WARNING FOR THE SAN LUIS VALLEY FOR SATURDAY. GUSTY WINDS AND LOW
HUMIDITY WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS AGAIN
SATURDAY AFTERNOON AND EVENING.

COZ224-291815-
/O.CON.KPUB.FW.W.0025.100529T1800Z-100530T0200Z/
SAN LUIS VALLEY-
806 PM MDT FRI MAY 28 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT
SATURDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT
SATURDAY. 

THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES...
IN COLORADO...224

ON SATURDAY THE WINDS WILL AGAIN INCREASE BY THE AFTERNOON...WITH
GUSTS AROUND 30 MPH...AND HUMIDITY WILL DROP BELOW 15 PERCENT.
THESE CONDITIONS COMBINED WITH THE DRY FUELS WILL AGAIN CREATE
CONDITIONS FAVORABLE FOR EXTREME RATES OF FIRE SPREAD AND ERRATIC
FIRE BEHAVIOR WITH ANY FIRE STARTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
734 
WWUS85 KPUB 291004
RFWPUB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
404 AM MDT SAT MAY 29 2010

...A RED FLAG WARNING IS IN EFFECT FOR FIRE WEATHER ZONE 224...
WHICH INCLUDES THE SAN LUIS VALLEY...FROM NOON UNTIL 8 PM
TODAY...FOR GUSTY WINDS...LOW HUMIDITY AND DRY FUELS...

.THE NATIONAL WEATHER SERVICE IN PUEBLO...IN COORDINATION WITH
AREA LAND MANAGEMENT AGENCIES...HAS CONTINUED THE RED FLAG
WARNING FOR THE SAN LUIS VALLEY FOR TODAY. GUSTY WINDS AND LOW
HUMIDITY WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS THIS
AFTERNOON AND EVENING.

COZ224-300200-
/O.CON.KPUB.FW.W.0025.100529T1800Z-100530T0200Z/
SAN LUIS VALLEY-
404 AM MDT SAT MAY 29 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT
THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT
THIS EVENING. 

THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES...
IN COLORADO...224

WINDS WILL INCREASE BY MIDDAY...WITH GUSTS OVER 30 MPH...AND
HUMIDITY WILL DROP BELOW 15 PERCENT. THESE CONDITIONS COMBINED
WITH THE DRY FUELS WILL AGAIN CREATE CONDITIONS FAVORABLE FOR
EXTREME RATES OF FIRE SPREAD AND ERRATIC FIRE BEHAVIOR WITH ANY
FIRE STARTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
686 
WWUS85 KPUB 292058
RFWPUB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
258 PM MDT SAT MAY 29 2010

...A RED FLAG WARNING IS IN EFFECT FOR FIRE WEATHER ZONE 224...
WHICH INCLUDES THE SAN LUIS VALLEY...UNTIL 8 PM TODAY... FOR
GUSTY WINDS...LOW HUMIDITY AND DRY FUELS...

.THE NATIONAL WEATHER SERVICE IN PUEBLO...IN COORDINATION WITH
AREA LAND MANAGEMENT AGENCIES...HAS CONTINUED THE RED FLAG
WARNING FOR THE SAN LUIS VALLEY FOR TODAY. GUSTY WINDS AND LOW
HUMIDITY WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS THIS
AFTERNOON AND EVENING.

COZ224-300200-
/O.CON.KPUB.FW.W.0025.000000T0000Z-100530T0200Z/
SAN LUIS VALLEY-
258 PM MDT SAT MAY 29 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING.

THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES...
IN COLORADO...224

WIND GUSTS BETWEEN 25 AND 35 MPH WILL CONTINUE THE REST OF THIS
AFTERNOON AND INTO THE EARLY EVENING...AND RELATIVE HUMIDITIES
WILL REMAIN BELOW 15 PERCENT. THESE CONDITIONS COMBINED WITH THE
DRY FUELS ARE CREATING CONDITIONS FAVORABLE FOR EXTREME RATES OF
FIRE SPREAD AND ERRATIC FIRE BEHAVIOR IF ANY FIRES SHOULD START.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
645 
WWUS85 KPUB 300145
RFWPUB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
745 PM MDT SAT MAY 29 2010

...RED FLAG WARNING FOR THE SAN LUIS VALLEY WILL EXPIRE AT 8 PM
THIS EVENING...

.DIMINISHING WINDS AND INCREASING HUMIDITY WILL BRING AN END TO
CRITICAL FIRE WEATHER CONDITIONS OVER THE SAN LUIS VALLEY FOR THE
REMAINDER OF THE EVENING. 

COZ224-300245-
/O.EXP.KPUB.FW.W.0025.000000T0000Z-100530T0200Z/
SAN LUIS VALLEY-
745 PM MDT SAT MAY 29 2010

...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING. 

THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES...
IN COLORADO...224

WINDS WILL CONTINUE TO DIMINISH AND RELATIVE HUMIDITY WILL
CONTINUE TO RECOVER FOR THE REMAINDER OF THE EVENING. 

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at May 28, 10:49 AM MDT, 3 hours 31 minutes earlier.

Area forecast discussion, May 28, 10:49 AM MDT, 3 hours 31 minutes before
AREA FORECAST DISCUSSION...RESENT
NATIONAL WEATHER SERVICE PUEBLO CO
1049 AM MDT FRI MAY 28 2010

.SHORT TERM...

(TODAY AND TONIGHT)

...RED FLAG CONDITIONS LIKELY ACROSS THE SAN LUIS VALLEY THIS
AFTERNOON...

CURRENTLY...RESIDUAL CLOUDS FROM LAST EVENINGS CONVECTION STILL OVER
A PART OF THE AREA THIS EARLY MORNING. WINDS STILL GUSTY OVER THE
EASTERN COUNTIES. TEMPERATURES QUITE MILD...RANGING FROM THE 50S TO
LOWER 70S PLAINS...30S AND 40S HIGH VALLEYS AND MOUNTAINS.

.TODAY...SIMILAR WEATHER PATTERN AS YESTERDAY...WITH RIDGE TO OUR
EAST...AND GREAT BASIN TROUGH EDGING JUST A BIT CLOSER.  WARM AIR
ALOFT SHOULD LIMIT DEEP CONVECTION AGAIN WITH BEST CHANCES OVER THE
HIGHER TERRAIN.  WE ARE NOT OUTLOOKED FOR SEVERE...AND THAT SEEMS
RIGHT. MID LEVEL TEMPERATURES SIMILAR TO YESTERDAYS VALUES...SO
ADJUSTED SOME AREAS WHICH WERE PROGGED TO BE A BIT COOLER TODAY.
LOOKING FOR 80S TO MID 90S ACROSS THE PLAINS...70S TO MID 80S IN THE
HIGH VALLEYS...AND 50S AND 60S MOUNTAINS.  RECORD HIGHS DO NOT LOOK
TO BE IN JEOPARDY (BUT IT WILL BE CLOSE)...WITH RECORDS BEING 91 AT
KCOS...97 AND KPUB AND 86 AT KALS.  YESTERDAY AS WINDS KICKED IN
OVER THE SAN LUIS VALLEY...DEW POINTS TANKED...AND WOULD EXPECT THIS
TO HAPPEN AGAIN TODAY.  WITH SLIGHTLY HIGHER WINDS PROGGED
TODAY...HAVE OPTED TO GO WITH A RED FLAG WARNING FOR THE SLV FROM
18Z TO 01Z.

TONIGHT...ANY ISOLATED CONVECTION WITH MEASURABLE PRECIPITATION
SHOULD SUBSIDE BY MID OR LATE EVENING ACROSS THE MOUNTAINS AND
ADJACENT TERRAIN.  THEN ANOTHER PARTLY CLOUDY OVERNIGHT...WITH MILD
LOWS IN THE 50S TO LOWER 60S PLAINS...AND 30S AND 40S HIGH VALLEYS
AND MOUNTAINS. -TLM-

.LONG TERM...

SATURDAY...SOUTHWESTERLY FLOW WILL CONTINUE THROUGH SATURDAY. THE
BIGGEST CONCERNS ARE THE COLD FRONT ALONG THE EASTERN PLAINS...AND
THE CONTINUED FIRE WEATHER THREAT IN THE SAN LUIS VALLEY.
 THE NAM CONTINUES THE STRONG GUSTY WINDS IN THE SAN LUIS VALLEY.
TAKING INTO ACCOUNT THAT THE NAM HAS BEEN TO HIGH WITH RELATIVE
HUMIDITY'S SO THUS A RED FLAG WATCH WAS ISSUED FOR SATURDAY
AFTERNOON. THE UPPER LEVEL LOW MOVING THROUGH THE INTER MOUNTAIN
WEST SATURDAY STILL LOOKS TO MOVE THE COLD FRONT THROUGH SOUTHERN
COLORADO LATE SATURDAY AFTERNOON...EARLY SATURDAY EVENING.

SUNDAY...FIRE WEATHER CONCERNS ARE STILL A POSSIBILITY AS
TEMPERATURES IN THE VALLEY WILL REMAIN HIGH. WINDS ARE MORE
MARGINAL WITHOUT THE STRONG UPPER LEVEL FORCING. SOUTHEASTERN
COLORADO WILL BE ON THE BACKSIDE OF THE TROUGH...ALLOWING FOR
EASTWARD FLOW ALONG THE EASTERN PLAINS. THIS UP SLOPE FLOW WILL
CONTRIBUTE TO COOLER CONDITIONS...CLOUDIER SKIES AND MORE STABLE
CONDITIONS. WITH GREATER MOISTURE POOLING THE GREATEST THUNDERSTORM
THREAT WILL BE ALONG THE SOUTHEAST MOUNTAINS.

MONDAY THROUGH THURSDAY...THE FLOW WILL SHIFT TO THE SOUTH SOUTHWEST
AS THE UPPER LEVEL FLOW BECOMES MORE ZONAL. THE GFS CONTINUES TO
SHOW A FINGER OF THE JET OVER SOUTHERN COLORADO WHICH WILL HELP
WITH DYNAMICAL FORCING. A TROUGH AT 500 MB SHOULD ALLOW FOR GOOD
INSTABILITY. SURFACE WINDS WILL BE OUT OF THE EAST. THESE
CONDITIONS SHOULD RESULT IN DECENT SHEAR. IF THESE CONDITIONS
MATERIALIZE MONDAY CONTINUALLY LOOKS LIKE THE DAY WITH THE BEST
CHANCE FOR SEVERE WEATHER. DIURNAL AFTERNOON THUNDERSTORMS SHOULD
STILL REMAIN A POSSIBILITY TUESDAY AND ESPECIALLY ON WEDNESDAY AS
AN UPPER LEVEL TROUGH MOVES THROUGH COLORADO.

&&

.AVIATION...
ISOLATED THUNDERSTORMS WILL BE POSSIBLE NEAR KCOS AND KALS FROM
AROUND 22Z TO AROUND 02Z. REGARDLESS...GOING WITH VFR ALL SITES.
-TLM-

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM NOON TODAY TO 7 PM MDT THIS EVENING FOR
COZ224.

FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
EVENING FOR COZ224.

&&

13/14
Hazardous weather outlook, May 28, 9:10 AM MDT, 5 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE PUEBLO CO
910 AM MDT FRI MAY 28 2010

COZ058>089-093>099-291515-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
910 AM MDT FRI MAY 28 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING
ACROSS MOST OF THE AREA. THE PRIMARY THREATS WILL BE WIND GUSTS TO
45 MPH...CLOUD TO GROUND LIGHTNING...AND HAIL UNDER 1/2 INCH IN
DIAMETER.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS ARE POSSIBLE OVER AND NEAR THE MOUNTAINS SATURDAY
AND SUNDAY...WITH THE PRIMARY THREATS BEING HAIL AND LIGHTNING.
ON MONDAY AN UPPER LEVEL WEATHER SYSTEM MOVING THROUGH THE
AREA...SHOULD ALLOW FOR THE POSSIBILITY OF THUNDERSTORMS IN ALL
AREAS. OVER THE SOUTHEAST PLAINS THERE WILL BE THE CHANCE FOR SOME
STRONG...OR EVEN A FEW SEVERE STORMS...WITH LARGE HAIL BEING THE
MAIN THREAT. FOR TUESDAY THROUGH THURSDAY...AFTERNOON AND EVENING
THUNDERSTORMS WILL BE POSSIBLE EACH DAY ACROSS SOUTHEAST AND SOUTH
CENTRAL COLORADO.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE FROM EARLY AFTERNOON THROUGH THE EVENING.

28/28

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 4:04 AM MDTFire Weather WatchPUBAlamosa, Conejos, Costilla, Rio Grande, Saguache10 hr
May 28, 4:04 AM MDTRed Flag WarningPUBAlamosa, Conejos, Costilla, Rio Grande, Saguache15 hr

Nearby

Red Flag Warnings in Colorado, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.